Irregularity structures in the cusp/cleft and polar cap regions
Version of Record online: 7 DEC 2012
Copyright 1994 by the American Geophysical Union.
Volume 29, Issue 1, pages 195–207, January-February 1994
How to Cite
1994), Irregularity structures in the cusp/cleft and polar cap regions, Radio Sci., 29(1), 195–207, doi:10.1029/93RS01515., , , and (
- Issue online: 7 DEC 2012
- Version of Record online: 7 DEC 2012
- Manuscript Accepted: 27 MAY 1993
- Manuscript Received: 11 FEB 1993
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!